# SDR AWXA200301056

- Difficulty date: September 13, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 57,677 hours, 36,755 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Alternator
- Part number: 9974M82P03
- Part serial: GJAG6485M
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 33,868 hours, 23,702 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT DFW EN ROUTE FOR PHX NO. 2 ENGINE N2 INDICATOR HAD ERRATIC FLUCTUATION BETWEEN 30-40 PERCENT, REJECTED TAKEOFF BELOW 80 KTS. MAINTENANCE ISSUED MEL 77-3, COND. 2 (NR 2 ENG TACH GEN INOP). WHEN AIRCRAFT ARRIVED IN PHX MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE CONTROL ALTERNATOR SPEED SENSOR IAW BMM 73-21-08, PG. 401, ENGINE RUN OPERATIONAL CHECK WAS GOOD.  VENDOR FUNCTIONAL TEST AND TEARDOWN OF STATOR ALTERNATOR S/N GJAG6485M WAS FO FAULT FOUND, UNIT TESTED IAW CMM 77-11-21, REV. 03. .
